Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

White particles along wifth pus in the penis while masturbating,antibiotics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi doctor...
Doctor :   hi
Doctor :   anything else?
Doctor :   yes
User :   yes.. 2 more things real quick
Doctor :   ok
User :   i was jus masturbating
User :   and noticed some white particles on my glans
User :   with some liquid
Doctor :   ok
User :   and also i hve some burning sensation on glans when i masturbate
User :   i dunno if its on glans or urethra
Doctor :   that may probably be pus
User :   is there any medication for that?
Doctor :   the antibioyics will cover that
Doctor :   antibiotics
User :   u mean cipro will?
Doctor :   yes
User :   will it also help with burning sensation
Doctor :   it is for all infections in the genital and urinary area
Doctor :   yes
User :   do u think all this comin out because of
User :   cipro
Doctor :   drink plenty of fluids and maintain good hygiene
User :   its tryin to get all the bacteria out
Doctor :   clean the area as i instructed you before
User :   ok, ill
User :   y is it taking
User :   so long for cipro to cure the burning sensation in penis?
Doctor :   yes
Doctor :   just draink the fluids
Doctor :   drink
User :   ok ill
Doctor :   and also take cranberry juice
Doctor :   that helps
User :   ill
User :   doctor is it ok to
User :   take pyridium directly after
User :   cipro
User :   and also i hve consumed almost 25 tabltes of pyridium in less than a week- thats ok rite?
Doctor :   yes
Doctor :   yes
Doctor :   just follow the dosage instructions
User :   ok and u said the other day that i shud avoid fruit juices as well
User :   ok ill
User :   coz of dosage instructions it says dont take it for more than 2days
Doctor :   what did your urologist say?
User :   he said if it makes u feel better
User :   u can take it
User :   since most of it goes in urine
Doctor :   ok
Doctor :   then you can follow his instructions
User :   hmm
User :   i was thinkin of buyin
User :   another pack of pyridium
User :   since this is almost over
Doctor :   otherwise you can take it whenever there is pain or discomfort
User :   ok...
Doctor :   rather than taking it everyday
User :   i see....
User :   and should i avoid
User :   milkshakes too
User :   for prostatitis?
Doctor :   no there is no need
Doctor :   you can have them
User :   hmm...o
User :   since i was told to avoid fruit juices
User :   by some1 on your website
User :   so just wanted 2 check.. if milkshakes r fine
Doctor :   YES
Doctor :   anything else?
User :   thats it doctor
User :   thank you so much
User :   really appreciate your concern
User :   bye
Doctor :   bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor